Some syntactic theorems on Ju. T. Medvedev's calculus of finite problems
Doklady Akademii Nauk, Tome 185 (1969) no. 1, pp. 32-33
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_185_1_a6,
author = {L. A. Levin},
title = {Some syntactic theorems on {Ju.} {T.~Medvedev's} calculus of finite problems},
journal = {Doklady Akademii Nauk},
pages = {32--33},
year = {1969},
volume = {185},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_185_1_a6/}
}
L. A. Levin. Some syntactic theorems on Ju. T. Medvedev's calculus of finite problems. Doklady Akademii Nauk, Tome 185 (1969) no. 1, pp. 32-33. http://geodesic.mathdoc.fr/item/DAN_1969_185_1_a6/